MAUDE Adverse Event Report: TORNIER INC PERFORM FX STEM SZ 10 L. 130MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM FX STEM SZ 10 L. 130MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number PFX10130
Medical Device Problem Codes Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Inadequate Osseointegration (2646)
Date of Event 11/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Correction, please refer to h6 (device, clinical, results, method & conclusion) codes.Device was not returned for evaluation, but the reported event could be confirmed with provided x-rays.A device inspection was not possible since the affected device is still implanted.Since data and x-rays were provided, the opinion of a medical expert was sought and stated as follows: the event of greater tuberosity migration is confirmed by the x-ray.This type of adverse event is inherent to the character of displaced proximal humeral fractures, bone fragments can lose their vascularity during the trauma, jeopardizing/slowing down fracture healing.Eventually if they do not heal timely, the pull of rotator cuff tendons will pull the fragment away from the implant.Please note that the suture fixation of the greater tuberosity to the stem may vary amongst surgeon depending on several factors (patient and/or surgeon related).There are no signs of humeral stem loosening and no issues on the glenoid side (there are no signs of any form of device related failure).Based on investigation, the root cause was attributed to patient-related factors.The suture fixation of the greater tuberosity to the stem may vary amongst surgeons depending on several factors.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Subject: (b)(6).Perform fracture study.Post-operative complication.Migration of greater tuberosity as demonstrated by x-rays taken (b)(6) 2024 during a 6-month visit.Loosening.Reverse procedure.Patient exited study for entering hospice care for lung failure- outcome of ae will remain unknown.
 
Event or Problem Description
Subject: (b)(6).Perform fracture study.Post-operative complication.Migration of greater tuberosity as demonstrated by x-rays taken (b)(6) 2024 during 6-month visit.Loosening.Reverse procedure.Patient exited study for entering hospice care for lung failure- outcome of ae will remain unknown.

Brand Name
PERFORM FX STEM SZ 10 L. 130MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23379221
Report Number0001649390-2025-00767
Device Sequence Number18360514
Product Code PHX
UDI-Device Identifier00846832092338
UDI-Public00846832092338
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220914
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPFX10130
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexFemale
Patient Weight59 KG